# SDR IPXA1569515

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1468-1472
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT PIT LT ZEE ANGLE HAS CORROSION AT STA 1468 TO 1472 LBL 20.      FABRICATED AND INSTALLED REPAIR IAW EO B757-5320-3220-L.
